- 22 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 69-year-old man developed neutropenia during concomitant administration of clozapine and haloperidol decanoate for schizophrenia. Additionally, vancomycin also contributed to the development of neutropenia [not all routes and dosages stated; time to reaction onset not stated].
The man, who was in the unresponsive state, presented to the emergency department. He was minimally responsive and had BP of 138/81mm Hg, the body-temperature of 38.8°C, pulse rate of 111 beats/minute and oxygen saturation of 90% on room air. His absolute neutrophil count (ANC) was found to be 0.00 cells/µL, and his total WBC count was 0.48 on day 0 of presentation. A month prior, he had started receiving clozapine 50mg and quetiapine for persistent and refractory schizophrenia symptoms...